Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A singular primitive ring


Author: John Lawrence
Journal: Proc. Amer. Math. Soc. 45 (1974), 59-62
MSC: Primary 16A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0357466-X
MathSciNet review: 0357466
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a primitive ring with nonzero singular ideal is constructed. An example, due to B. Osofsky, of a semiprimitive ring with nonzero singular ideal is shown to be nonprimitive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A20

Retrieve articles in all journals with MSC: 16A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0357466-X
Keywords: Primitive ring, singular ring, singular ideal, semiprimitive ring
Article copyright: © Copyright 1974 American Mathematical Society